# SDR QXEA200601102

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 18,457 hours, 26,576 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Limits
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2070, RUDDER TRAVEL CHECK FAILED ON THE LEFT SIDE DURING AFTER START FLOW.  RUDDER TRAVEL CHECK WORKED ON PROPERLY TO RIGHT SIDE.  MAINTENANCE COMPLIED WITH RUDDER TRAVEL CHECK IAW MTC 972002 TRAVEL FOUND TO BE OUT OF LIMITS.  COMPLIED WITH RIGGING CHECK IAW MTC 9272004 TRAVEL CHECK GOOD.  AIRCRAFT OK TO CONTINUE SERVICE.
